i want to have a child i was put on the depo shot when i was 17 i'm now 20 and i stop the depo shot in june of 2008 and it is now jan of 2009 i was woundering i you would be able to tell me why i started my period 3 months after quiting the shot then i didn't have another period until just a week ago they are heavy flow and the cramps are horrible is this normal is my body finally cleared of the shot do you think i will be able to get pregnant
Did you find this post helpful?
|

replied January 22nd, 2009
Experienced User
I think it could be very possible just like getting off the pill. You best bet is to ask you GYN that question or a doctor here on the board.
|
Did you find this post helpful?

replied October 14th, 2009
The depo literature states effects from depo can stay in your system for up to 18 months after your last shot. If you will be able to get pregnant before the 18 months no one can tell you. I have seen women get pregnant after they missed the first shot and iv seen them get pregnant 2 years later. There is no way to tell but when your menses return to normal you should be able to get pregnant. Ps. If you gained alot of weight on the depo shot try to lose it and it might help with the irregular menses.
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...